MathSciNet Relay Station
MathSciNet bibliographic data
MR1918864 20F36 (57M27)
Dynnikov, I. A. On a Yang-Baxter mapping and the Dehornoy ordering. (Russian) Uspekhi Mat. Nauk 57 (2002), no. 3(345), 151--152; translation in Russian Math. Surveys 57 (2002), no. 3, 592–594
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement